# SDR SWAA2021011942684

- Difficulty date: December 26, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 242AF HAS FIBERGLASS DAMAGE.  R & R CABIN FLOOR BOARD 242AF, PER AMM 53-21-00.
